Show simple item record

dc.creatorRenukadevi, V.
dc.date2010-06-01
dc.date.accessioned2019-04-17T15:45:31Z
dc.date.available2019-04-17T15:45:31Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1406
dc.identifier.urihttp://revistaschilenas.uchile.cl/handle/2250/45108
dc.descriptionWe define some new collection of sets in ideal topological spaces and characterize them in terms of sets already defined. Also, we give a decomposition theorem for α − I−open sets and open sets. At the end, we discuss the property of some collection of subsets in ⋆−extremally disconnected spaces.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1406/1259
dc.sourceCUBO, A Mathematical Journal; Vol. 12 Núm. 2 (2010): CUBO, A Mathematical Journal; 43–52es-ES
dc.sourceCUBO, A Mathematical Journal; Vol 12 No 2 (2010): CUBO, A Mathematical Journal; 43–52en-US
dc.source0719-0646
dc.source0716-7776
dc.titleOn subsets of ideal topological spacesen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record